Stability Behaviour in Functional Differential Equations of the Neutral Type


YENİÇERİOĞLU A. F. , YAZICI C. , YAZICI V.

Universal Journal of Mathematics and Applications, vol.4, no.1, pp.33-40, 2021 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 4 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.32323/ujma.711881
  • Title of Journal : Universal Journal of Mathematics and Applications
  • Page Numbers: pp.33-40

Abstract

In this study, we examine the behavior of solutions of the neutral functional differential equations. Using a suitable real root of the corresponding characteristic equation, the asymptotic behavior of the solutions and the stability of the trivial solution are explained. Three examples are also provided to illustrate our results.